MAUDE Adverse Event Report: TTBIO CORP. HENRY SCHEIN; HANDPIECE

TTBIO CORP. HENRY SCHEIN; HANDPIECE
Model Number MAXPRO L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes one malfunction event.Doctor was using device (b)(4) when bur fell out and damaged tooth of patient.Patient lost tooth.No other serious injuries reported.

Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW  40755
Manufacturer (Section G)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW   40755
Manufacturer Contact
jun li
2f., no.7, 6th road
industry park
taichung, 40755
MDR Report Key21188256
Report Number3010364969-2025-00006
Device Sequence Number8740268
Product Code EFB
UDI-Device Identifier00304040062098
UDI-Public(01)00304040062098
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141183
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXPRO L
Device Catalogue Number570-0697
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date01/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown